# SDR FDEA202311131953

- Difficulty date: November 13, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300*
- Aircraft serial: 759
- Aircraft time: 37,459 hours, 20,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A53611673200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPT BILGES GOT A STRINGER CORRODED AT FR19-2", STR-52L REPLACED THE SPLICE WITH NEW ONE I.A.W A300-600F SRM 51-72-10-001, PAGE.2 & 51-40-21-001,   PARA.6, PAGE.7B~23
